# SDR USAA2010020890297

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 17,251 hours, 7,183 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: P1049
- Condition: Leaking
- Location: Apu Bay
- Part time: 17,256 hours, 7,187 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 210  - SMF-PHX - ODOR - WITH APU BLEED ON AND BOTH PACKS ON, AIRCRAFT SMELLS OF DIRTY SOCK SMELL.  SMELL COMING FROM THE APU.  REMOVED AND REPLACED APU PER CARD R6D49301.  OPERATIONAL CHECK WAS GOOD.
